# SDR 9618499903

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Dislodged
- Location: Galley Svc Dr
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE FLIGHT CREW FELT VIBRATION AND HEARD A LOUD SLAPPING NOISE BY THE FORWARD GALLEY SERVICE DOOR.  RETURNED TO MSP WITHOUT FURTHER INCIDENT.  FOUND THE FORWARD GALLEY SERVICE DOOR SEAL OUT OF THE RETAINER AT THE UPPER FORWARD CORNER.  REINSTALLED THE SEAL.
